Jump to content





First Update

Posted by phillyboy, 08 May 2013 · 456 views

Well its been five days and Im starting to see the medication take effect. I think Im beginning to get the IB. Some of my non inflamed acne became big pimples and i feel more coming. Most of the pimples are occuring below my mouth and near the chin. I had one spot where there was three big pimples all next to each other and it hurt like hell and left a pretty big redmark.  Also my nose has a few small pimples.  Some of my skin is turning red, peeling and a little burning, too but its not that bad. The acanya definitely dries out the pimples, but the pimple heads turn hard and stay there for a couple days.
 
I had to go off Ziana because my insurance didnt cover it, but my derm prescribed me tretinoin cream .05%.




from your description it sounds like the medicine is working its magic. most acne medicine make your skin worse then clears everything so don't feel like its ruining your skin., stick to it :) and good luck  

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors